Correction to : “On isospectral deformations of riemannian metrics. II”
Compositio Mathematica, Volume 50 (1983) no. 1, p. 93-94
@article{CM_1983__50_1_93_0,
     author = {Kuwabara, Ruishi},
     title = {Correction to : ``On isospectral deformations of riemannian metrics. II''},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {1},
     year = {1983},
     pages = {93-94},
     zbl = {0516.53047},
     mrnumber = {719069},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__50_1_93_0}
}
Kuwabara, Ruishi. Correction to : “On isospectral deformations of riemannian metrics. II”. Compositio Mathematica, Volume 50 (1983) no. 1, pp. 93-94. http://www.numdam.org/item/CM_1983__50_1_93_0/

[1] R. Kuwabara: On isospectral deformations of Riemannian metrics. II. Comp. Math. 47 (1982) 195-205. | Numdam | MR 677020 | Zbl 0505.53019

[2] C. Barbance: Sur les tenseurs symétriques. C.R. Acad. Sc. Paris 276 (1973) 387-389. | MR 317200 | Zbl 0246.53016